Urology/bleeding still after 10 years turp operation
The Dr cut me close when he did turp operation I pee scaps and blood If I take aspirins for a few days it thins out my blood and I pee scaps and blood. Why did I not heal.Thank you John
John, before answering your question, let me first what is done during a TUR of the prostate gland. The prostate gland can be thought of as being composed basically of three parts which from inside to out are: the prostatic portion of the urethra (urinary canal), the prostatic glandular tissue causing the obstruction (adenoma) and the compressed capsule of the prostate. In a TUR, the prostatic urethra and adenoma are removed leaving only the capsule. This surgery can be likened to coring out an apple from the inside leaving only the skin. The prostate is resected into many tissue slivers which wash into the bladder and then are removed at the end of the operation by suction. This leaves a raw bed, which, over a period of 6-8 weeks, regenerates a new urethra! At the termination of the procedure, one can look from the far end of the prostate into the bladder without residual obstruction. A catheter is left in for a few days to drain the bladder and to initiate the healing process.
Aspirin is a blood thinner which may cause a person to bleed from susceptible areas, including the urinary tract. Sometimes as the prostate heals it develops friable veins on the surface (called prostatic varices) which may bleed because of the aspirin. Other possibilities that may predispose to the type of bleeding you describe are bladder stones or bladder tumors. It is also possible that the bleeding is coming from the upper urinary tract (kidneys and/or ureter) such as from kidney stones or a tumor. The "scabs" you note are probably small clots.
The bottom line is that you need to have your urinary tract evaluated by your urologist. This would include a cystoscopy as well as an imaging study of the upper urinary tract. The latter might include a MRI, IVP or ultrasound. Good luck.